# SDR SWIA202266462

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 46,305 hours, 30,080 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF DURING NORMAL TRIM OPERATION, THE TRIM CLACKER SOUNDED. AIRCRAFT WAS SPEEDING UP THROUGH ABOUT 190 KNOTS. FLIGHT DIRECTOR WAS ON IN SPEED MODE AND NAV MODE WITH AUTOPILOT DISENGAGED. CAPTAIN MOVED TRIM SWITCH BOTH DIRECTION AND TRIM CONTINUED MOVING IN ONE DIRECTION. CAPTAIN SELECTED STAB TRIM DISCONNECT AND FOLLOWED STAB TRIM RUNAWAY QRC AND QRH. NO FURTHER TRIM MOVEMENTS WERE OBSERVED.   (FLIGHT #3104 FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25484406 WITH THE FOLLOWING CORRECTIVE ACTION: "INTERROGATED MDC NO FAULTS FOUND. SUSPECTED CA HSTA TRIM SWITCH FAULTY. FOUND LOOSE WIRE CONNECTION ON CA HSTA TRIM SWITCH UPON INSPECTION . REMOVED AND REPLACED CA HSTA TRIM SWITCH WITH A SERVICEABLE UNIT IN ACCORDANCE WITH AMM 27-41-05. PERFORMED FUNCTIONAL TEST OF HORIZONTAL STABILIZER TRIM SYSTEM IN ACCORDANCE WITH 27-40-00.  OPS CHECK GOOD AT THIS TIME. "
